Mathematical formulation of instability of a subsea suspendent pipeline

N. Mestanzade1 , L. Yilmaz2

Journal of Vibroengineering, Vol. 12, Issue 4, 2010, p. 459-471.
Received 20 September 2010; accepted 9 December 2010; published 31 December 2010

Copyright © 2010 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
Table of Contents Download PDF
Cite this article
Views 11
Reads 0
Downloads 641
This publication is only available via PDF.
Download PDF